MathSciNet Relay Station
MathSciNet bibliographic data
MR1866416 (2002h:53064) 53C21 (58E11)
Petean, Jimmy Best Sobolev constants and manifolds with positive scalar curvature metrics. Ann. Global Anal. Geom. 20 (2001), no. 3, 231–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement